How to cope with division problems under interval uncertainty of claims?
AbstractThe paper deals with division situations where individual claims can vary within closed intervals.Uncertainty of claims is removed by compromising in a consistent way the upper and lower bounds of the claim intervals.Deterministic division problems with compromise claims are then considered and classical division rules from the bankruptcy literature are used to generate several procedures leading to e .cient and reasonable rules for division problems under interval uncertainty of claims.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-140855.
Date of creation: 2004
Date of revision:
Publication status: Published in International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems (2004) v.12, p.191-200
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
Other versions of this item:
- Brânzei, R. & Dimitrov, D.A. & Pickl, S. & Tijs, S.H., 2002. "How to Cope with Division Problems under Interval Uncertainty of Claims?," Discussion Paper 2002-96, Tilburg University, Center for Economic Research.
- Branzei,R. & Dimitrov,D. & Pickl,S. & Tijs,S., 2002. "How to cope with division problems under interval uncertainty of claims?," Working Papers 339, Bielefeld University, Center for Mathematical Economics.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Brânzei, R. & Ferrari, G. & Fragnelli, V. & Tijs, S.H., 2002.
"Two approaches to the problem of sharing delay costs in joint projects,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-91324, Tilburg University.
- Brânzei, R. & Ferrari, G. & Fragnelli, V. & Tijs, S.H., 2001. "Two Approaches to the Problem of Sharing Delay Costs in Joint Projects," Discussion Paper 2001-22, Tilburg University, Center for Economic Research.
- Antonio Villar Notario & Carmen Herrero Blanco & Michael Maschler, 1996.
"Individual rights and collective responsibility: The rights-egalitarian solution,"
Working Papers. Serie AD
1996-04, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Herrero, Carmen & Maschler, Michael & Villar, Antonio, 1999. "Individual rights and collective responsibility: the rights-egalitarian solution," Mathematical Social Sciences, Elsevier, vol. 37(1), pages 59-77, January.
- Young, H. P., 1988. "Distributive justice in taxation," Journal of Economic Theory, Elsevier, vol. 44(2), pages 321-335, April.
- Herrero, Carmen & Villar, Antonio, 2001.
"The three musketeers: four classical solutions to bankruptcy problems,"
Mathematical Social Sciences,
Elsevier, vol. 42(3), pages 307-328, November.
- Antonio Villar Notario & Carmen Herrero Blanco, 2000. "The Three Musketeers: Four Classical Solutions To Bankruptcy Problems," Working Papers. Serie AD 2000-23, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Nir Dagan, 1996.
"New Characterizations of Old Bankruptcy Rules,"
Economic theory and game theory
002, Nir Dagan.
- Chun, Youngsub, 1988. "The proportional solution for rights problems," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 231-246, June.
- O'Neill, Barry, 1982. "A problem of rights arbitration from the Talmud," Mathematical Social Sciences, Elsevier, vol. 2(4), pages 345-371, June.
- Hervé Moulin, 2000. "Priority Rules and Other Asymmetric Rationing Methods," Econometrica, Econometric Society, vol. 68(3), pages 643-684, May.
- Brânzei, R. & Dimitrov, D.A. & Tijs, S.H., 2003.
"Shapley-like values for interval bankruptcy games,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-121815, Tilburg University.
- Brânzei, R. & Dall'Aglio, M. & Tijs, S.H., 2008. "Interval Game Theoretic Division Rules," Discussion Paper 2008-97, Tilburg University, Center for Economic Research.
- William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).
- Rodica Branzei & Marco Dall'aglio, 2009. "Allocation rules incorporating interval uncertainty," Operations Research and Decisions, Wroclaw University of Technology, Institute of Organization and Management, vol. 2, pages 19-28.
- Li, Deng-Feng, 2011. "Linear programming approach to solve interval-valued matrix games," Omega, Elsevier, vol. 39(6), pages 655-666, December.
- Luisa Carpente & Balbina Casas-Méndez & Ignacio García-Jurado & Anne Nouweland, 2010. "The truncated core for games with upper bounds," International Journal of Game Theory, Springer, vol. 39(4), pages 645-656, October.
- Luisa Carpente & Balbina Casas-Méndez & Ignacio García-Jurado & Anne Nouweland, 2008. "Coalitional Interval Games for Strategic Games in Which Players Cooperate," Theory and Decision, Springer, vol. 65(3), pages 253-269, November.
- Luisa Carente & Balbina Casas-Mendez & Ignacio Carcia-Jurado & Anne van den Nouweland, 2007. "The Truncated Core for Games with Limited Aspirations," Department of Economics - Working Papers Series 1010, The University of Melbourne.
- Hinojosa Ramos, Miguel Ángel & López Sánchez, Ana Dolores, 2011. "Regla de reparto proporcional con referencias múltiples: aplicación al caso de agregación y actualización de probabilidades || A Proportional Rule for the Division Problems with Multiple Reference," Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration, Universidad Pablo de Olavide, Department of Quantitative Methods for Economics and Business Administration, vol. 12(1), pages 65-80, December.
- Yan-an Hwang & Ming-chuan Chen, 2012. "A new axiomatization of the Shapley value under interval uncertainty," Economics Bulletin, AccessEcon, vol. 32(1), pages 799-810.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.